# SDR ABXA9700607

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45784
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557110AX
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 91-22-07, FOUND RIGHT MAIN LANDING OUTBOARD DOOR DELAMINATED.  REPLACED RIGHT MAIN LANDING GEAR OUTBOARD DOOR IAW DC-9 MM 32-12-01.
